Publications of Sergiy Kolyada

(and their citations in Scopus and MathSciNet)

36 documents cited in Scopus Collection with citation data 1109 times, h-index = 13, average citations per document = 30.8

39 documents cited in MathSciNet  with citation data 620 times by 373 authors, h-index = 12, average citations per document = 15.9

48 documents cited in ResearchGate with citation data 1203 times, h-index = 14, average citations per document = 25.0

  1. W. Huang, D. Khilko, S. Kolyada, A.Peris and G. Zhang, Finite intersection property and dynamical compactness, J. Dynam. Differential Equations,   published online on 27 June 2017, DOI: 10.1007/s10884-017-9600-8, pp.1--25.

  1.  W. Huang, D. Khilko, S. Kolyada and G. Zhang, Dynamical compactness and sensitivity, J. Differential Equations,   published online on 25 January 2016, 260(2016) 6800-6827. MR3461085  Cited 4 times, 1 Citation, 6 Citations

  1. S. Kolyada, M. Misiurewicz, and L. Snoha, Loops of transitive interval maps. Dynamics and numbers, 137–154, Contemp. Math., 669, Amer. Math. Soc., Providence, RI, 2016. MR3546667

  1. W. Huang, S. Kolyada and G. Zhang, Analogues of Auslander-Yorke theorems for multi-sensitivity, Ergodic Theory Dynam. Systems, published online on 22 September 2016, pp. 1-15. doi: 10.1017/etds.2016.48. Cited 3 times, 5 Citations

  1. S. Kolyada, M. Misiurewicz and L. Snoha, Spaces of transitive interval maps, Ergodic Theory Dynam. Systems,   published online on 5 August 2014, 35(2015), 2151-2170. MR3546667 Cited 2 times, 3 Citations, 3 Citations

  1. S. Kolyada and Ju. Semikina, On topological entropy: when positivity implies +infinity,  Proc. Amer. Math. Soc.,   published electronically on 4 December 2014, 143 (2015), 1545-1558. MR3546667  Cited 3 times, 3 Citations, 3 Citations

  1. S. Kolyada, L. Snoha and S. Trofimchuk, Minimal sets of fibre-preserving maps in graph bundles, Math. Z.,  published online on 12 June 2014, 278 (2014), 575-614. MR3461085 Cited 2 times, 2 Citations, 2 Citations

  1. E. Bilokopytov and S. Kolyada, Transitive maps on topological spaces,  Ukrain. Mat. Zh., 65 (2013), 1163-1185 (Ukrainian); Ukrainian Math. J. 65 (2014), no. 9, 1293-1318 (a translated version). MR3176447 Cited 1 times, 1 Citation, 4 Citations

  1. S. Kolyada and O. Rybak, On the Lyapunov numbers,  Colloq. Math., 131 (2013), 209-218. MR3092451 Cited 3 times, 1 Citation, 5 Citations

  1. S. Kolyada and D. Robatian, On omega-limit sets of triangular induced maps,  Real Anal. Exchange, 38 (2012), 299-316. MR3261879 Cited 2 times, 2 Citations, 2 Citations

  1.  S. Kolyada, Топологічна динаміка: мінімальність, ентропія та хаос (Ukrainian), [Topological dynamics: minimality, entropy, and chaos], Proceedings of Institute of Mathematics of NAS of Ukraine. Mathematics and its Applications, 89.  Kiev, 2011. 340 pp. MR3089342 2 Citations 

  1. S. Kolyada and M. Matviichuk, On extensions of transitive maps,  Discrete Contin. Dyn. Syst., 30 (2011), 767--777. MR2784619  Cited 3 times, 3 Citations, 2 Citations

  1.  S. Kolyada and  L. Snoha, Minimal dynamical systems,  Scholarpedia, 4(11): 5803  (2009). Cited 6 times, 8 Citations

  1.  S. Kolyada and  L. Snoha, Topological transitivity,  Scholarpedia, 4(2):5802  (2009). Cited 4 times, 5 Citations

  1.  S. Kolyada, L. Snoha and S. Trofimchuk, Proper minimal sets on compact connected 2-manifolds are nowhere dense,  Ergodic Theory Dynam.  Systems, 28 (2008), 863--876. MR2422019  Cited 6 times, 4 Citations, 6 Citations

  1.  J. Auslander, S. Kolyada and L. Snoha, Functional envelope of a dynamical system, Nonlinearity, 20 (2007), 2245--2269. MR2351032  Cited 11 times, 10 Citations, 12 Citations

  1.  S. Kolyada, Li-Yorke sensitivity and other concepts of chaos, (Ukrainian) Ukrain. Mat. Zh. 56 (2004), 1043--1061; translation in Ukrainian Math. J. 56 (2004), 1242--1257. MR2136308  Cited 28 times, Article 12 Citations, 39 Citations

  1.  S. Kolyada, Topological entropy of a dynamical system on the space of one-dimensional maps, Nonlinear Oscillations, 7 (2004), 179 -- 186. MR1955085   Cited 2 times, 2 Citations, 5 Citations

  1.  S. Kolyada, L. Snoha and S. Trofimchuk On minimality of nonautonomous dynamical systems, Nonlinear Oscillations, 7 (2004), 83 -- 89. MR2151023   Cited 6 times, 5 Citations, 15 Citations

  1.  E. Akin and S. Kolyada, Li-Yorke sensitivity, Nonlinearity, 16 (2003), 1421-- 1433. MR1986303 Cited 109 times, 69 Citations, 118 Citations

  1.  L. Alseda, S. Kolyada, J. Llibre and L. Snoha, Axiomatic definition of the topological entropy on the interval, Aequationes Math., 65 (2003), 113--132.  MR2012405  Cited 2 times, 5 Citations

  1.  H. Bruin, S. Kolyada and L. Snoha, Minimal nonhomogeneous continua, Colloq. Math., 95 (2003), 123--132. MR1967559  Cited 11 times, 9 Citations, 13 Citations

  1.  F. Blanchard, E. Glasner, S. Kolyada and A. Maass, On Li-Yorke pairs, J. Reine Angew. Math. (Crelle's Journal), 547 (2002), 51--68.  MR1900136  Cited 210 times, 122 Citations, 189 Citations

  1.  S. Kolyada, L. Snoha and S. Trofimchuk, Noninvertible minimal maps, Fund. Math., 168 (2001), 141--163. MR1852739  Cited 36 times, 32 Citations, 43 Citations

  1.  Ll. Aseda, S. Kolyada, J. Llibre and L. Snoha , Entropy and periodic points for transitive maps, Trans. Amer. Math. Soc., 351 (1999), 1551-1573. MR1451592  Cited 46 times, 33 Citations, 54 Citations

  1.  S. Kolyada, M. Misiurewicz and L. Snoha, Topological entropy of nonautonomous piecewise monotone dynamical systems on the interval, Fund. Math., 160 (1999), 161--181. MR1706474   Cited 32 times, 25 Citations, 41 Citations

  1.  A.N. Sharkovsky, S.F. Kolyada, A.G. Sivak and V.V. Fedorenko, Dynamics of one-dimensional maps, Mathematics and its Applications,407, Kluwer Academic Publishers, Dorbrecht, 1997, 272pp. (English translation with complements).  MR1448407  Cited 119 times, 55 Citations, 133 Citations

  1.  S. Kolyada and L. Snoha, Some aspects of topological transitivity - a survey, Proc. ECIT-94, Grazer Mathematische Berichte, 334 (1997), 3--35. MR1644768 Cited 96 times, 70 Citations, 121 Citations

  1.  S. Kolyada and L. Snoha, Topological entropy of nonautonomous dynamical systems, Random  Computat. Dynam., 4 (1996), 205-233. MR1402417  Cited 106 times, 60 Citations, 145 Citations

  1.  S.F. Kolyada and L. Snoha, Topological dynamics of triangular maps of the square. Iteration theory (Batschuns, 1992), 165–-171, World Sci. Publ., River Edge, NJ, 1996. MR1442279 Cited 4 times,  2 Citations, 15 Citations

  1.  S. Kolyada and L. Snoha, On topological dynamics of sequences of continuous maps. Proceedings of the Conference "Thirty Years after Sharkovskiĭ's Theorem: New Perspectives'' (Murcia, 1994). Internat. J. Bifur. Chaos Appl. Sci. Engrg. 5 (1995), no. 5, 1437–-1438. MR1361933  Cited 5 times,  3 Citations, 8 Citations

  1.  Ll. Alseda, S.F. Kolyada and L. Snoha, On topological entropy of triangular maps of the square, Bull. Austral. Math. Soc., 48 (1993), 55--67.  MR1227436  Cited 9 times, 5 Citations, 14 Citations

  1.  S.F. Kolyada, On dynamics of triangular maps of the square, Ergodic Theory Dynam. Systems, 12 (1992), 749--768. MR1200342  Cited 69 times, 32 Citations, 83 Citations

  1.  S.F. Kolyada and L. Snoha, On omega-limit sets of triangular maps, Real Anal. Exchange, 18 (1992-93), 115--130. MR1205504  Cited 25 times, 16 Citations, 37 Citations

  1.  S.F. Kolyada and A.N. Sharkovsky, On topological dynamics of triangular maps of the plane, Iteration Theory, Proc. ECIT-89. World Scientific Publishing, Singapore, 1991, 177--183. MR1184163  Cited 23 times, 8 Citations, 25 Citations

  1.  S.F. Kolyada, One-parameter families of mappings of an interval with a negative Schwartzian derivative which violate the monotonicity of bifurcations, Ukrain. Mat. Zh., 41 (1989), 258--261(Russian) (English translation 41 (1989), 230--232). MR0992831  Cited 3 times, 2 Citations, 2 Citations

  1.  S.F. Kolyada, On triangular maps of type 2 with positive entropy, Dynamical systems and turbulence. Inst. Math. Ukrain. Acad.Sci., Kiev, 1989, 76--82 (Russian). MR1051939  Cited 3 times, 2 Citations 

  1.  A.N. Sharkovsky, S.F. Kolyada, A.G. Sivak and V.V. Fedorenko, Динамика одномерных отображений, [Dynamics of one-dimensional maps], Naukova Dumka, Kiev, 1989, 216 pp. (Russian). MR1036027  Cited 119 times, 12 Citations

  1.  S.F. Kolyada, Maps of the interval with zero Schwarzian, Functional- differential equations and their applications. Inst. Math. Ukrain. Acad. Sci., Kiev, 1985, 47--57 (Russian). MR0892977   Cited 2 times, 1 Citation

 Updated: February  8, 2018                               A PDF version